# SDR YYFA20130607002

- Difficulty date: June 7, 2013
- Submitted: June 8, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,159 hours, 34,772 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Unknown
- Location: Interphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/C INTERPHONE VOLUME TOO LOW, CAN NOT HEAR WHEN CALLING FROM THE FRONT (L1 DOOR).
